# SDR CA031109001

- Difficulty date: November 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 54,543 hours
- Engine: Pwa JT8D17A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 69600892
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) UPON DEPARTURE FROM THE NOSE LANDING GEAR FAILED TO LOCK UP.  AFTER SELECTING GEAR HANDLE TO NEUTRAL POSITION THE NOSE GEAR FELL OUT OF THE NOSE WHEEL WELL.  SEVERAL SUBSEQUENT GEAR UP SELECTIONS WERE UNSUCCESSFUL. THE AIRCRAFT RETURNED AND MADE AN UNEVENTFUL LANDING.  RECERTIFICATION THE AC WAS DISPATCHED IAW FERRY FLIGHT PERMIT.  MAINTENANCE DISCOVERED THAT ONE OF THE NOSE GEAR SKI SPRINGS HAD FAILED THEREBY INTERFERING WITH THE RETRACTION OF THE SKI AND IN TURN PREVENTING THE NOSE GEAR FROM LOCKING UP.  THE SKI SPRING WAS REPLACED AND GEAR SWUNG WITH NO FURTHER FAULT.
